MathSciNet Relay Station
MathSciNet bibliographic data
MR1719806 13A35 (13A02)
Lyubeznik, Gennady; Smith, Karen E. Strong and weak $F$-regularity are equivalent for graded rings. Amer. J. Math. 121 (1999), no. 6, 1279–1290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement